Synthese

, Volume 125, Issue 1–2, pp 55–68 | Cite as

Paraconsistent ideas in quantum logic

  • Maria Luisa Dalla Chiara
  • Roberto Giuntini
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Cattaneo, G. and G. Nisticò: 1986, 'Brouwer-Zadeh Posets and Three-Valued Łukasiewicz Posets', Fuzzy Sets and Systems 33, 165–190.Google Scholar
  2. Chang, C. C.: 1957, 'Algebraic Analysis of Many Valued Logics', Transactions of the American Mathematical Society 88, 74–80.Google Scholar
  3. Chang, C. C.: 1958, 'A New Proof of the Completeness of Łu Axioms', Transactions of the American Mathematical Society 93, 467–490.Google Scholar
  4. Dalla Chiara, M. L. and R. Giuntini: 1989, 'Paraconsistent Quantum Logics', Foundations of Physics 19, 891–904.Google Scholar
  5. Dalla Chiara, M. L. and R. Giuntini: 1994, 'Unsharp Quantum Logics', Foundations of Physics 24, 1161–1177.Google Scholar
  6. Dalla Chiara, M. L. and R. Giuntini: 1995, 'The Logics of Orthoalgebras', Studia Logica 55, 3–22.Google Scholar
  7. Dvurečenskij, A. and S. Pulmannová: 1994, 'D-test Spaces and Difference Poset', Reports on Mathematical Physics 34, 151–170.Google Scholar
  8. Foulis, D. J. and M. K. Bennett: 1994, 'Effect Algebras and Unsharp Quantum Logics', Foundations of Physics 24, 1325–1346.Google Scholar
  9. Girard, J. Y.: 1987, 'Liner Logic', Theoretical Computer Science 50, 1–102.Google Scholar
  10. Giuntini, R.: 1991, 'A Semantical Investigation on Brouwer-Zadeh Logic', Journal of Philosophical Logic 20, 411–433.Google Scholar
  11. Giuntini, R.: 1996, 'Quantum MV Algebras', Studia Logica 56, 393–417.Google Scholar
  12. Giuntini, R. and H. Greuling: 1989, 'Toward an Unsharp Language for Unsharp Properties', Foundations of Physics 19, 931–945.Google Scholar
  13. Kôpka, F. and F. Chovanec: 1994, 'D-posets', Mathematica Slovaca 44, 21–34.Google Scholar
  14. Ludwig, G.: 1983, Foundations of Quantum Mechanics, Vol. 1, Springer, Berlin.Google Scholar
  15. Mangani, P.: 1973, 'Su Certe Algebre Connesse con Logiche a Più Valori', Bollettino Unione Matematica Italiana 8, 68–78.Google Scholar

Copyright information

© Kluwer Academic Publishers 2000

Authors and Affiliations

  • Maria Luisa Dalla Chiara
    • 1
  • Roberto Giuntini
    • 2
  1. 1.Dipartimento di FilosofiaUniversità di FirenzeItaly
  2. 2.Dipartimento di Scienze Pedagogiche e FilosoficheUniversità di CagliariItaly

Personalised recommendations